Robert Horton Cameron

Origem: Wikipédia, a enciclopédia livre.
Saltar para a navegação Saltar para a pesquisa
Robert Horton Cameron
Nascimento 1908
Morte 1989 (81 anos)
Minnesota
Nacionalidade Estados Unidos Estadunidense
Alma mater Universidade Cornell
Prêmios Prêmio Chauvenet (1944)
Orientador(es) Wallie Abraham Hurwitz
Orientado(s) Monroe David Donsker
Campo(s) Matemática
Tese 1932: Almost Periodic Transformations

Robert Horton Cameron (1908Minnesota, 1989) foi um matemático estadunidense.

Publicações selecionadas[editar | editar código-fonte]

  • «Almost periodic transformations». Trans. Amer. Math. Soc. 36 (2): 276–291. 1934. MR 1501742 
  • «Implicit functions of almost periodic functions». Bull. Amer. Math. Soc. 40 (12): 895–904. 1934. MR 1562996 
  • com Norbert Wiener: «Convergence properties of analytic functions of Fourier–Stieljes transforms». Trans. Amer. Math. Soc. 46: 97–109. 1939. MR 0000072 
  • com W. T. Martin: «Transformations of Wiener Integrals under Translations». The Annals of Mathematics. 45 (2): 386–396. 1944. JSTOR 1969276  (2nd most cited of all Cameron and Martin's papers)
  • com W. T. Martin: «The Wiener measure of Hilbert neighborhoods in the space of real continuous functions». J. Math. Phys. Mass. Inst. Tech. 23 (4): 195–209. 1944. MR 0011174 
  • com W. T. Martin: «Transformations of Wiener integrals under a general class of linear transformations». Trans. Amer. Math. Soc. 58: 184–219. 1945. MR 0013240 
  • com W. T. Martin: «Evaluation of various Wiener integrals by use of certain Sturm–Liouville differential equations». Bull. Amer. Math. Soc. 51 (2): 73–90. 1945. MR 0011401 
  • com W. T. Martin: «The orthogonal development of non-linear functionals in series of Fourier–Hermite functionals». The Annals of Mathematics. 48 (2): 385–392. 1947  (most cited of all Cameron and Martin's papers)
  • com W. T. Martin: «The behavior of measure and measurability under change of scale in Wiener space». Bull. Amer. Math. Soc. 53 (2): 130–137. 1947. MR 0019259 
  • com W. T. Martin: «The transformation of Wiener integrals by nonlinear transformations». Trans. Amer. Math. Soc,. 66: 253–283. 1949. MR 0031196 
  • com C. Hatfield, Jr.: «On the summability of certain orthogonal developments of nonlinear functionals». Bull. Amer. Math. Soc. 55 (2): 130–145. 1949. MR 0028534 
  • «A "Simpson's rule" for the numerical evaluation of Wiener's integrals in function space». Duke Math. J. 18 (1): 111–130. 1951. MR 0040589 
  • «The first variation of an indefinite Wiener integral». Proc. Amer. Math. Soc. 2: 914–924. 1951. MR 0045937 
  • com R. E. Fagen: «Nonlinear transformations of Volterra type in Wiener space». Trans. Amer. Math. Soc. 75: 552–575. 1953. MR 0059476 
  • «The translation pathology of Wiener space». Duke Math. J. 21 (4): 623–627. 1954. MR 0065033 
  • «A family of integrals serving to connect the Wiener and Feynman integrals». J. Math. and Phys. 39: 126–140. 1960–1961. MR 127776 
  • com D. A. Storvick: «A translation theorem for analytic Feynman integrals». Trans. Amer. Math. Soc. 125: 1–6. 1966. MR 0200987 
  • com D. A. Storvick: «Analytic continuation for functions of several complex variables». Trans. Amer. Math. Soc. 125: 7–12. 1966. MR 0203081 
  • com D. A. Storvick: «An L2 analytic Fourier–Feynman transform». Michigan Math. J. 23 (1): 1–30. 1976. MR 0404571 
  • com D. A. Storvick: A simple definition of the Feynman integral, with applications. Providence, Rhode Island: AMS. 1983. ISBN 0821822888 (paperback) Verifique |isbn= (ajuda)  (48 pages)

Referências


Precedido por
Saunders Mac Lane
Prêmio Chauvenet
1944
Sucedido por
Paul Halmos